X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (4) 4
lipschitz-domains (2) 2
mathematics, applied (2) 2
1991 mathematics subject classification primary 35k50, 42b20 (1) 1
algebra (1) 1
analysis (1) 1
banach ideals (1) 1
banach limit (1) 1
banach space (1) 1
banach-algebras (1) 1
boundary value problems (1) 1
buckling problem (1) 1
caloric layer potentials (1) 1
compact-operators (1) 1
complex numbers (1) 1
construction (1) 1
cylinders (1) 1
de leeuw map (1) 1
dimension (1) 1
eigenvalue problems (1) 1
eigenvalues (1) 1
elliptic boundary-problems (1) 1
global homological dimension (1) 1
heat-equation (1) 1
hochschild cohomology (1) 1
homology (1) 1
inhomogeneous dirichlet problem (1) 1
integral operators (1) 1
krein laplacian (1) 1
layer potentials (1) 1
lipschitz algebra (1) 1
lipschitz cylinders (1) 1
lipschitz domains (1) 1
lipschitz map (1) 1
lipschitz r-compact operators (1) 1
mathematics - analysis of pdes (1) 1
mathematics - spectral theory (1) 1
metric space (1) 1
neumann problem (1) 1
nonnegative operators (1) 1
operators (1) 1
p-summing operators (1) 1
parabolic systems (1) 1
partial-differential operators (1) 1
rellich estimates (1) 1
riemann manifold (1) 1
riemannian manifolds (1) 1
riemannian-manifolds (1) 1
schrodinger-operators (1) 1
secondary 58g20 (1) 1
self-adjoint extensions (1) 1
simplicial cohomology (1) 1
spaces (1) 1
spectral analysis (1) 1
spectral theory (1) 1
strongly lipschitz [formula omitted]-integral operators (1) 1
strongly lipschitz [formula omitted]-nuclear operators (1) 1
strongly lipschitz-integral operators (1) 1
strongly lipschitz-nuclear operators (1) 1
symmetric-operators (1) 1
universities and colleges (1) 1
valued herglotz functions (1) 1
vector spaces (1) 1
weyl asymptotics (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 05/2018, Volume 461, Issue 2, pp. 1115 - 1137
Journal Article
Advances in Mathematics, ISSN 0001-8708, 2010, Volume 223, Issue 4, pp. 1372 - 1467
Journal Article
PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, ISSN 0013-0915, 11/2019, Volume 62, Issue 4, pp. 1173 - 1187
For a compact metric space (K, d), LipK denotes the Banach algebra of all complex-valued Lipschitz functions on (K, d). We show that the continuous Hochschild... 
Lipschitz algebra | MATHEMATICS | SIMPLICIAL COHOMOLOGY | de Leeuw map | DIMENSION | Hochschild cohomology | Banach limit | global homological dimension | BANACH-ALGEBRAS | HOMOLOGY | Complex numbers | Riemann manifold | Construction | Algebra | Metric space | Homology | Vector spaces | Banach space
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.